# SDR CALA2010060200244

- Difficulty date: June 1, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N67058
- Make and model: Boeing 767424ER
- Aircraft serial: 29453
- Aircraft time: 39,601 hours, 5,725 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 233T62111301
- Condition: False Activation
- Location: Fire Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NEED TO CHANGE APU/CARGO FIRE CONTROL PANEL. R & R APU/CARGO FIRE CONTROL PANEL IAW AMM 26-22 -03. OPS CHECK GOOD. NO FAULTS NOTED AT THIS TIME.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1399482,  SN OFF 00032, IPC REF PANEL, ASSY - A  OFF 64-3111-9-9009 0032 ON 64-2622-9-9001 0019.
